Article

Case Report-Amlodipine Toxicity

Kavya Surendran1★, Karthika S1, Krishnapriya MK1, Dona Maria Jetto1★ Corresponding author

  1. 1Department of Pharmacy Practice, Nirmala College of Pharmacy, Muvattupuzha, Kerala, INDIA.

CORRESPONDENCE

Kavya Surendran

Department of Pharmacy Practice, Nirmala College of Pharmacy, Muvattupuzha, Kerala, INDIA.

kavyas0025@gmail.com

Volume 15, Issue 1 · pp. 46–48 · PUBLISHED · DOI: 10.5530/ijopp.15.1.9

View on IJPP original site ↗

ABSTRACT

Amlodipine is a dihydropyridine calcium channel blocker mainly indicated in the treatment of essential hypertension and angina pectoris. Overdose of calcium channel blocker, Amlodipine results in toxicity along with profound hypotension and shock. Here, a 20-year-old female patient was admitted to the MICU with complaints of severe breathing difficulty, and multiple episodes of vomiting one day earlier. After the chest x-ray, ECG, and blood investigations, she was diagnosed as having Amlodipine toxicity, pulmonary edema, circulatory shock, hypocalcemia, hypokalemia, systemic hypotension, and acute kidney injury. She was discharged from the hospital after the symptoms had recovered.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Surendran, K., S, K., MK, K., & Jetto, D. M. (). Case Report-Amlodipine Toxicity. Indian Journal of Pharmacy Practice, 15(1), 46–48. https://doi.org/10.5530/ijopp.15.1.9